Repositorio de producción científica de la Universidad de Sevilla

John's ellipsoid and the integral ratio of a log-concave function

 

Advanced Search
 
Opened Access John's ellipsoid and the integral ratio of a log-concave function
Cites

Show item statistics
Icon
Export to
Author: Alonso Gutiérrez, David
González Merino, Bernardo
Jiménez Gómez, Carlos Hugo
Villa Caro, Rafael
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2018-04
Published in: Journal of Geometric Analysis, 28 (2), 1182-1201.
Document type: Article
Abstract: We extend the notion of John’s ellipsoid to the setting of integrable log-concave functions. This will allow us to define the integral ratio of a log-concave function, which will extend the notion of volume ratio, and we will find the log-concave function maximizing the integral ratio. A reverse functional affine isoperimetric inequality will be given, written in terms of this integral ratio. This can be viewed as a stability version of the functional affine isoperimetric inequality.
Size: 259.0Kb
Format: PDF

URI: https://hdl.handle.net/11441/80347

DOI: 10.1007/s12220-017-9858-4

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)